Skip to Main Content

Cretaceous Calcisphaerulidae from New Jersey

R. K. Olsson and I. Youssefnia
Cretaceous Calcisphaerulidae from New Jersey
Journal of Paleontology (September 1979) 53 (5): 1085-1093

ISSN: 0022-3360
EISSN: 1937-2337
Serial Title: Journal of Paleontology
Serial Volume: 53
Serial Issue: 5
Title: Cretaceous Calcisphaerulidae from New Jersey
Affiliation: Rutgers Univ., Dep. Geol., New Brunswick, N.J., United States
Pages: 1085-1093
Published: 197909
Text Language: English
Publisher: Society of Economic Paleontologists and Mineralogists, Tulsa, OK, United States
References: 10
Accession Number: 1979-035805
Categories: General paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: plates, chart, sketch map
N38°55'00" - N41°19'60", W75°34'60" - W73°55'00"
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1979
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal